Non-steroidal anti-inflammatory drugs.
The ATC code: M01AE01
The mechanism of action of ibuprofen, a derivative of propionic acid from the group of non-steroidal anti-inflammatory drugs (NSAIDs), is due to the inhibition of the synthesis of prostaglandins – mediators of pain, inflammation and hyperthermia.
Inhibits cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2) indiscriminately, thereby inhibiting the synthesis of prostaglandins. It has a fast directed action against pain (analgesic), antipyretic and anti-inflammatory effect. Ibuprofen inversely inhibits platelet aggregation.
Ibuprofen is approximately 80% absorbed from the digestive tract. Absorption is slightly reduced when the drug is taken after a meal. Time of maximum concentration reached (TCmax) when taken on an empty stomach – 45 min, when taken after a meal – 1.‑52 h, in synovial fluid – 2-3 h.
Ibuprofen is 90% bound to blood proteins, mainly to albumin.
It is subjected to presystemic and postsystemic metabolism in the liver. After absorption about 60% of pharmacologically inactive R-form of ibuprofen is slowly transformed into active S-form. CYP2C9 isoenzyme is involved in metabolism of the drug.
It has biphasic elimination kinetics with a half-life (T1/2) of ‑22.5 hours. It is excreted by the kidneys (not more than 1% unchanged) and to a lesser extent in the bile.
Joint pain (arthralgia), Back pain, Neck pain, Myalgia (muscle pain), Toothache, Lumbago, Swelling after injuries and operations, Neuritis, Sore throat, Headache, Migraine, Colds, Sprains and strains, Osteoarthritis, Bruises, Painful menstruation (algodysmenorrhea), Osteoarthritis, Ischias, Myositis, Pain after injuries and operations, Pain, Arthritis, Flu, fever, Rheumatoid arthritis, Periarthritis, Neuralgia.p> Used for headache, migraine, toothache, painful menstruation, neuralgia, back pain, muscle and rheumatic pains; febrile conditions with flu and colds.
It is intended for symptomatic therapy, to reduce pain and inflammation at the time of use, has no effect on the progression of the disease.
1 capsule contains:
The active ingredient:
Ibuprofen – 200,000 mg.
α-tocopherol acetate – 0.372 mg,
Povidone 17 PF – 30.000 mg,
Macrogol 600 – 414.628 mg.
The composition of the gelatin capsule shell: gelatin, sorbitol noncrystallizing solution, glycerol, methyl parahydroxybenzoate, purified water, dye red charming E-129.
How to take, the dosage
Next® Uno Express is indicated for adults and children over 12 years of age orally after meals, 200 mg (1 capsule) 3-4 times daily. The capsules should be washed down with a glass of water.
To achieve a rapid therapeutic effect, the dose may be increased to 400 mg (2 capsules) 3 times daily. When the therapeutic effect is achieved, the daily dose of the drug is reduced to 600-800 mg.
The maximum daily dose for adults is 1200 mg (do not take more than 6 capsules in 24 hours).
The maximum daily dose for children 12-18 years of age is 800 mg.
Dose again at least 4 hours later.
If pain or fever persists or worsens after 5 days of use, discontinue and consult a physician.
Microsomal oxidation inducers (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites of ibuprofen, increasing the risk of severe hepatotoxic reactions.
Microsomal oxidation inhibitors reduce the risk of hepatotoxic effects of ibuprofen.
Ibuprofen reduces the antihypertensive effect of hypotensive drugs (ACE inhibitors, slow calcium channel blockers, etc.).
Ibuprofen decreases antihypertensive drugs (ACE inhibitors, calcium channel blockers, etc.), natriuretic and diuretic efficacy of furosemide and hydrochlorothiazide; reduces the effectiveness of uricosuric drugs, increases the ulcerogenic effect of glucocorticosteroids, colchicine, ethanol; increases the effect of oral hypoglycemic agents and insulin; increases the blood concentration of digoxin, lithium drugs and methotrexate.
Ibuprofen increases the undesirable effects of estrogens when used together.
Antacids and colestiramine decrease absorption of ibuprofen.
Caffeine increases the analgesic effect of ibuprofen.
When simultaneously prescribed, ibuprofen decreases anti-inflammatory and antiplatelet effects of acetylsalicylic acid (the incidence of acute coronary failure may increase in patients receiving low doses of acetylsalicylic acid as an antiplatelet agent after starting ibuprofen).
When administered with anticoagulant and thrombolytic drugs (alteplase, streptokinase. urokinase) simultaneously the risk of bleeding increases.
The co-administration of ibuprofen and cefamandole, cefoperazone, cefotetan. valproic acid increases the incidence of hypoprothrombinemia.
Myelotoxic drugs increase the manifestation of hematotoxicity of the drug.
Cyclosporine and gold drugs increase the effect of ibuprofen on the synthesis of prostaglandins in the kidneys, which is manifested by increased nephrotoxicity.
Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects.
Drugs that block tubular secretion decrease excretion and increase the plasma concentration of ibuprofen.
Ibuprofen can decrease the effectiveness of mifepristone, so ibuprofen should not be started until 8-12 days after mifepristone.
The simultaneous use of ibuprofen and tacrolimus may increase the risk of nephrotoxicity.
The concomitant use of ibuprofen and zidovudine may increase hematologic toxicity.
There is evidence of an increased risk of hemarthrosis and hematoma in HIV-positive patients with hemophilia co-treated with zidovudine and ibuprofen.
In patients co-treated with ibuprofen and quinolone antibiotics, there may be an increased risk of seizures.
During treatment it is necessary to monitor the peripheral blood picture and the functional state of the liver and kidneys.
In case of symptoms of gastropathy, close monitoring is indicated, including esophagogastroduodenoscopy, blood tests with determination of hemoglobin, hematocrit, fecal occult blood test.
In order to prevent the development of NSAID gastropathy it is recommended to combine with prostaglandin E preparations (misoprostol).
If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the study.
Patients with a history of arterial hypertension and/or heart failure should exercise caution and consult a specialist before initiating therapy, as fluid retention, arterial hypertension and edema associated with NSAID use have been noted in these patients.
Long-term use may increase the risk of acute coronary events or stroke.
In patients with a history of bronchial asthma or allergic diseases, the drug may cause seizures or bronchospasm.
The use of ethanol is not recommended during treatment.
Ibuprofen has anti-aggregant activity (weaker than acetylsalicylic acid), which requires caution when prescribing to patients with blood clotting disorders and those taking anticoagulants.
It is recommended that the drug be taken for the shortest course possible and at the lowest effective dose necessary to relieve symptoms. Drugs that inhibit cyclooxygenase and prostaglandin synthesis may affect ovulation, disrupting female reproductive function (reversible after treatment withdrawal).
Hypersensitivity to ibuprofen and other components of the drug;
gastrointestinal erosive and ulcerative diseases (including acute gastric ulcer, duodenal ulcer, colitis, peptic ulcer, Crohn’s disease. acute gastric and duodenal ulcer, ulcerative colitis, peptic ulcer, Crohn’s disease);
complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and sinuses, and intolerance of acetylsalicylic acid or other drugs. NSAIDs (including history);
blood-clotting disorders (including hemophilia, prolonged bleeding time, susceptibility to bleeding, hemorrhagic diathesis);
childhood under 12 years of age;
pregnancy III trimester, breastfeeding period;
active gastrointestinal bleeding;
Hemorrhage or GI ulcer perforation with a history of NSAID use;
Severe heart failure;
Severe renal failure (CK less than 30 ml/min);
progressive renal disease;
severe hepatic insufficiency or active liver disease;
state after aortocoronary bypass surgery;
With caution, the drug is used in cases of liver cirrhosis with portal hypertension, hyperbilirubinemia, gastric and duodenal ulcer (in anamnesis), gastritis, enteritis, colitis; Hepatic porphyria, hepatic and/or renal insufficiency, nephrotic syndrome; chronic heart failure, arterial hypertension; blood coagulation disorders, blood diseases of unclear etiology (leukopenia and anemia), elderly people, pregnancy (I-II trimester), CHD, cerebrovascular disease, dyslipidemia/hyperlipidemia, diabetes, peripheral artery disease, smoking, chronic renal failure (CK 30-60 ml/min), the presence of Helicobacter pylori infection, long-term use of NSAIDs, frequent use of alcohol, severe somatic diseases, systemic lupus erythematosus or other autoimmune connective tissue diseases (increased risk of aseptic meningitis), simultaneous use of oral GCS (including prednisolone).including prednisolone), anticoagulants (including warfarin), antiplatelet agents (including clopidogrel), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline).
When using Next Uno Express for 2-3 days, there are practically no side effects.
In case of prolonged use, the following side effects may occur:
– gastrointestinal tract (GIT) side effects: NSAID gastropathy (abdominal pain, heartburn, diarrhea, flatulence, pain and discomfort in the epigastric region), gastrointestinal mucosal ulceration (in some cases complicated by perforation and bleeding); irritation, dry mouth or pain in the mouth, gingival mucosa ulceration, aphthous stomatitis, pancreatitis, constipation, digestive disorders, nausea, loss of appetite, vomiting, hepatitis;
– Respiratory system: shortness of breath, bronchospasm, exacerbation of bronchial asthma;
– hearing disorders: decreased hearing, ringing or noise in the ears;
– from the central and peripheral nervous system: insomnia, anxiety, nervousness and irritability, psychomotor agitation, depression, confusion, hallucinations, rarely – aseptic meningitis (more often in patients with autoimmune diseases), headache, dizziness, drowsiness;
– cardiovascular system: development or worsening of heart failure, tachycardia, increased BP;
– urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis;
– hematopoietic organs: hemolytic anemia, aplastic anemia, thrombocytopenia and thrombocytopenic purpura, agranulocytosis, leukopenia, pancytopenia;
– visual organs: reversible toxic amblyopia, blurred vision or double vision, dry and irritated eyes, conjunctival and eyelid edema (allergic genesis), scotoma, color vision disorders;
– allergic reactions: skin rash (usually erythematous, urticaria), skin itching, Quincke’s edema, anaphylactoid reactions, anaphylactic shock, bronchospasm, fever, erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell syndrome), eosinophilia, allergic rhinitis;
– other: increased sweating.
The risk of gastrointestinal mucosal ulceration, bleeding (gastrointestinal, gingival, uterine, hemorrhoidal), visual disorders (color vision disorders, scotoma, amblyopia) increases with prolonged use in high doses.
If side effects occur, stop taking the drug and see a doctor.
– bleeding time (may increase);
– serum glucose concentration (may decrease);
– creatinine clearance (may decrease);
– hematocrit or hemoglobin (may decrease);
– serum creatinine concentration (may increase);
– hepatic transaminase activity (may increase).
Symptoms: abdominal pain, nausea, vomiting, lethargy, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia, tachycardia, atrial fibrillation, respiratory arrest.
Treatment: gastric lavage (only within 1 hour after ingestion), activated charcoal, alkaline drinking, forced diuresis, symptomatic therapy.
No adverse effects of ibuprofen on the fetus have been found in animal studies. In the absence of a sufficient number of well-controlled human observations, the drug should be used in the first and second trimesters of pregnancy only in cases of acute need, if the potential benefit to the mother exceeds the potential risk to the fetus and child.
Ibuprofen inhibits uterine muscle contraction. The effect of ibuprofen on the fetus may cause premature closure of the botallic duct, which may lead to the development of pulmonary hypertension in the newborn. Ibuprofen should not be used in late (third trimester) pregnancy.
The excretion of ibuprofen with maternal milk has not been found. However, due to the limited amount of these studies and possible adverse effect of inhibition of prostaglandin synthesis in the newborn, it is not recommended to use the drug during breastfeeding.
Nurofen, Nurofen Express, Brufen, Ibuprofen, Dolgit, Ibuprofen-Chemopharm, Nurofen Forte, MIG 400, Faspik, Nurofen Express Lady, Nurofen Express Forte, Nurofen children, Nurofast
2 years. Do not use after the expiration date printed on the package.
|Conditions of storage|
In the dark place at a temperature not exceeding 25 °С. Store out of the reach of children.
Buy Nextt Uno Express, 200 mg capsules 20 pcs with delivery to USA, UK, Europe and over 120 other countries.